IJPAM: Volume 103, No. 2 (2015)
THE TELEGRATH EQUATION WITH DEVIATION
FROM THE CHARACTERISTIC
Bashkir State University Sterlitamak Branch
453103, Lenina Street, 47A, Sterlitamak, RUSSIA
Abstract. The article deals with the problem of constructing solution of the Darboux problem for telegraph equation for the case with deviation from the characteristic. Preliminarily was constructed Riemann-Hadamard function. Then using the Riemann-Hadamard was constructed a solution of the Darboux problem explicitly.
Received: June 17, 2015
AMS Subject Classification: 35L20, 35L99
Key Words and Phrases: Darboux problem, the Riemann-Hadamard function, telegraph equation
Download paper from here.
DOI: 10.12732/ijpam.v103i2.20 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 377 - 383